Topological self-similarity on the random binary-tree model

Ken Yamamoto*, Yoshihiro Yamazaki

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Asymptotic analysis on some statistical properties of the random binary-tree model is developed. We quantify a hierarchical structure of branching patterns based on the Horton-Strahler analysis. We introduce a transformation of a binary tree, and derive a recursive equation about branch orders. As an application of the analysis, topological self-similarity and its generalization is proved in an asymptotic sense. Also, some important examples are presented.

Original languageEnglish
Pages (from-to)62-71
Number of pages10
JournalJournal of Statistical Physics
Issue number1
Publication statusPublished - 2010 Mar


  • Asymptotic behavior
  • Binary tree
  • Branching pattern
  • Hierarchical structure
  • Horton-Strahler analysis
  • Topological self-similarity

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Topological self-similarity on the random binary-tree model'. Together they form a unique fingerprint.

Cite this